Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child with ureteric reflux, ill, loss of appetite. Taking cefaclor. What to do?

hi, my daughter is 6years old with ureteric reflux had detruban ttt for 2months after a course of trimethoprim , cefotaxime for recurrent UTI again she get UTI pus 20 ...she take cefaclor oral then pus became 8 & culture showed proteus (bacteruria 3000)....her pediatrician see that is normal but i see she is ill with loss of appetite...what to do ,plz help
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Ureteric reflux can occur due to congenital malformation of the urinary tract or can be acquired.
When congenital, it is detected in childhood as in your daughter's case.
This condition is associated with recurrent bacterial infection of the urinary tract.
These infections have to be treated with appropriate antibiotics.
The treatment of choice in ureteric reflux is surgical correction of the site of ureteric attachment.
The attachment has to be corrected in such a way that the urine does not flow back into the kidneys from urinary bladder.
The type pf surgery, and time of surgery will be decided by the pediatric surgeon.
Consult a pediatric surgeon for further management.
Mean while, the recurrent urinary tract infections have to be taken care of.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor